# SDR ASAA0480195

- Difficulty date: March 20, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FOUND TWO EMERGENCY TRACK LIGHT INOPERATIVE IN 1ST CLASS CABIN.  RECONNECTED, REPAIRED WIRING, LOOSE CONNECTOR WIRE.  LIGHT THEN OPERATED PROPERLY.  (M)
